# SDR 9505009760

- Difficulty date: March 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47288
- Engine: Pwa JT8D11
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Line
- Condition: Cracked
- Location: Nr 1 Eng Pt7
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

NR 1 ENGINE EPR INDICATION WAS LOW ON TAKEOFF ROLL.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED A CRACKED PT7 LINE.  THE SYSTEM CHECKED OK ON RUN-UP.  THE AIRCRAFT RETURNED TO SERVICE.
